MAUDE Adverse Event Report: REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number MVP-9Q
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting to use microvascular plug to treat a patient.5 fr mpa catheter used.Target vessel diameter 7.24 ¿ 8.5 mm.Minimal lesion tortuosity.Mvp plug soaked in heparinised saline prior to use.Catheter flushed before inserting the plug.Continuous flush not maintained during the procedure.It was reported that the plug moved from distally deployment zone after deployment.The doctor suspected the plug may not be fully opened so the plug moved after deployment.Physician thought the plug didn¿t fully open in the target vessel before detaching.The doctor has done post-op ct and found the plug is opened.The patient is fine without any injury.The plug is remained implanted. the procedure was completed by replacing with non-medtronic plug.No patient injury reported.Patient is fine and no further treatment required.
 
Additional Manufacturer Narrative
Image review: two images were provided for analysis.In the first image it appears the guide catheter and the distal section of the mvp device.In the second image it appears to be the mvp wire was loaded through the guide catheter in the target vessel.One video was also provided for analysis.In the video the mvp plug deployed and it appears in the video provided that the mvp moved after deployment.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
REVERSE MEDICAL
13700 alton parkway
ste 167
irvine CA 92618
Manufacturer (Section G)
REVERSE MEDICAL
13700 alton parkway
ste 167
irvine CA 92618
Manufacturer Contact
toni o'doherty
parkmore business park west
galway 
EI  
091708734
MDR Report Key12702752
Report Number3007170829-2021-00026
Device Sequence Number4028091
Product Code KRD
UDI-Device Identifier00847536027732
UDI-Public00847536027732
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K150108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model NumberMVP-9Q
Device Catalogue NumberMVP-9Q
Device Lot NumberB062079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date01/27/2022
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale